Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have pain in leg diagnosed as Superficial Thrombophlebitis. Ultrasound shows clots. DVT?

Hi, I had a pain in my right leg that was diagnosed as superficial thrombophlebitis. My pain has now followed the vein up my inner thigh and now includes my groin and abdomen. It feels hard and painful and seems to be moving up on a daily basis. An Ultra sound scan showed clots but in the superficial veins. I'm worried now I am going to get DVT. I'm 36 and there is a history of vericose veins and heart problems on my mother's side. Otherwise i'm healthy and physically fit although I am overweight. Am I just worrying.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Superficial thrombophlebits is different from deep vein thrombosis. This is a less worrisome situation and usually recovers with rest, oral antibiotics and hot fomentation to the area.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor